A homological exact sequence associated with a family of normal subgroups
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 28 (1987) no. 1, pp. 79-82.
@article{CTGDC_1987__28_1_79_0,
     author = {Rodicio, Antonio G.},
     title = {A homological exact sequence associated with a family of normal subgroups},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {79--82},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {28},
     number = {1},
     year = {1987},
     zbl = {0632.20033},
     mrnumber = {903154},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1987__28_1_79_0/}
}
TY  - JOUR
AU  - Rodicio, Antonio G.
TI  - A homological exact sequence associated with a family of normal subgroups
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1987
DA  - 1987///
SP  - 79
EP  - 82
VL  - 28
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1987__28_1_79_0/
UR  - https://zbmath.org/?q=an%3A0632.20033
UR  - https://www.ams.org/mathscinet-getitem?mr=903154
LA  - en
ID  - CTGDC_1987__28_1_79_0
ER  - 
Rodicio, Antonio G. A homological exact sequence associated with a family of normal subgroups. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 28 (1987) no. 1, pp. 79-82. http://www.numdam.org/item/CTGDC_1987__28_1_79_0/

1 R. Brown & J.-L. Loday, Excision homotopique en basse dimension, C.R.A.S. Paris 298, Ser, I (1984), 353-356, | MR 745014 | Zbl 0573.55011

2, A.G. Rodicio, On some five-term exact sequences in homology, Comm, in Algebra, 14 (1986), 1357-1364 | MR 842044 | Zbl 0598.16027